# SDR IPXA2018062531032

- Difficulty date: June 4, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER LATCH DOOR WAS GOUGED.  REPAIRED LATCH DOOR IAW EA 011-7110-01-A7302, REV I/R, AND EO MD11-7830-68843-A.
